# SDR UIEA2019060704414

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - SKIN EDGE BENDING ON AFT LOWER CORNER OF BULK CARGO DOOR OUTER SKIN.( REPAIRED DAMAGED AREA I.A.W. EI NO. T2019A52M-2704 REV.1. JOB COMPLETED AND CONDITION CHK NORMAL.  )
